# SDR DALA2023122610579

- Difficulty date: December 20, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 73,745 hours, 9,780 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 ***MCC RAM 2*** DOOR L AFT CABIN. CORRECTIVE ACTION: TIGHTENED 4L DOOR HANDLE. PERFORMED RIG CHECK. (0118705)
